| Model Number |
500004502000 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medflex 1000, the user was unable to issue solu-medrol 40mg/ml due to a failed matrix drawer 5.No drawer opened during the dispense attempt, preventing access to the medication.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.There were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 22-jul-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that drawer 5 was not functioning.The field service engineer (fse) inspected the drawer connection, reseated the cable, and restored proper functionality.The drawer was tested after the repair, and the customer confirmed that the issue had been resolved.The system functioned as intended after field service engineer repaired the device.